HUANG, Yefang (2002) DECOMPOSITION OF REGIONAL INEQUALITIES IN JIANGSU SINCE 1978. Asian Geographer, 21 (1). 145-158 doi:10.1080/10225706.2002.9684090
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | DECOMPOSITION OF REGIONAL INEQUALITIES IN JIANGSU SINCE 1978 | ||
Journal | Asian Geographer | ||
Authors | HUANG, Yefang | Author | |
Year | 2002 (January) | Volume | 21 |
Issue | 1 | ||
Publisher | Informa UK Limited | ||
DOI | doi:10.1080/10225706.2002.9684090Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7666720 | Long-form Identifier | mindat:1:5:7666720:2 |
GUID | 0 | ||
Full Reference | HUANG, Yefang (2002) DECOMPOSITION OF REGIONAL INEQUALITIES IN JIANGSU SINCE 1978. Asian Geographer, 21 (1). 145-158 doi:10.1080/10225706.2002.9684090 | ||
Plain Text | HUANG, Yefang (2002) DECOMPOSITION OF REGIONAL INEQUALITIES IN JIANGSU SINCE 1978. Asian Geographer, 21 (1). 145-158 doi:10.1080/10225706.2002.9684090 | ||
In | (2002, January) Asian Geographer Vol. 21 (1) Informa UK Limited |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |